Volume 51 (No 2-2021)

Click here to download full PDF version of Volume 51 (No 2-2021)

CONTENTS

1. HANKEL CONVOLUTORS ON CERTAIN HANKEL TYPE TRANSFORMABLE FUNCTION SPACES


By

B. B.Waphare and Yashodha S. Sindhe

Mathematics Department, MAEER’s MIT Arts, Commerce and Science College

Alandi, Pune-412105,Maharastra, India

Email:balasahebwaphare@gmail.com

(Received: March 04, 2021 ; In format : March 22, 2021 ; Revised in final form :September 16,2021)

1-11 [Download]

2. ALGORITHM TO SOLVE ODES USING LIE SYMMETRIES AND METHODS BASED ON FIRST INTEGRALS


By

Vishwas Khare¹ and M. G. Timol²

¹Department of Mathematics, SSR College of ACS Silvassa-396230, U.T. of DNH and DD, India.

²Ex Professor, Department of Mathematics, Veer Narmad South Gujarat University, Surat-395007, Gujarat, India.

Email:vskssr@gmail.com, mgtimol@gmail.com

(Received : August 19, 2020; In format : March 19, 2021; Revised in final form: September 20, 2021)

12-23 [Download]

3. SOLUTION OF RAYLEIGH-PLESSET EQUATION USING DIFFERENTIAL TRANSFORM METHOD


By

Gurpreet Singh Tuteja

Department of Mathematics

Zakir Husain Delhi College (University of Delhi), JLN Marg, New Delhi – 110002

Email:gstuteja@gmail.com

(Received: September 22, 2020; Revised: October 22, 2020; Final form : September 13, 2021)

24-27 [Download]

4. SLIP AND THERMAL RADIATION EFFECTS ON MHD CASSON FLUID FLOW OVER AN INCLINED PERMEABLE MELTING STRETCHING SURFACE IN THE PRESENCE OF NON-UNIFORM HEAT SOURCE/SINK


By

Amala Olkha and Amit Dadheech

Department of Mathematics, University of Rajasthan, Jaipur-302004, Rajasthan, India

Email:mailto:amitmyfr@gmail.com

(Received : September 30, 2020; In format : June 27, 2021; Revised in final form : September 14, 2021)

28-39 [Download]

5. A NEW GENERALIZED FIBONACCI SEQUENCE AND ITS PROPERTIES


By

1Manjeet Singh Teeth, 2Garvita Agrawal and 3K. N. Rajeswari

1,3Department of Mathematics, M.B. Khalsa College, Indore-452001, Madhya Pradesh, India.

2School of Mathematics, Devi Ahilya Vishwavidyalaya, Indore-452001, Madhya Pradesh, India.

Email:India.manjeetsinghteeth@rediffmail.com, gravyagrawal@gmail.com, knr_k@yahoo.co.in

(Received : October 28,2020 ; In format : August 14,2021; Revised in final form : November 03, 2021)

40-46 [Download]

6. INVARIANT PRESERVING SCHEMES FOR MULTI-SYMPLECTIC INTEGRATOR IN SHALLOW WATER WAVE PROPAGATION


By

Ram Dayal Pankaja, Arun Kumarb and Meetha Lal Meenac

a Department of Mathematics, J.N.V. University, Jodhpur-342011, Rajasthan India

Corresponding Author Email:- drrdpankaj@yahoo.com

b Department of Mathematics, Government College, Kota-324001, Rajasthan India

Email:- arun.gck@gov.in

cDepartment of Mathematics, Government College, Sawai Madhopur-322021, Rajasthan India

Email:meethalalprince@gmail.com

(Received: December 25, 2020, Revised in format: February 04,2021; Revised In final form : September 24, 2021)

47-52 [Download]

7. TAYLOR’S TYPE INFINITE PRODUCTS OF SOME TRIGONOMETRIC FUNCTIONS


By

Mohammad Idris Qureshi, Mahvish Ali, Dilshad Ahamad and Saima Jabee

Department of Applied Sciences and Humanities

Faculty of Engineering and Technology

Jamia Millia Islamia (A Central University)

New Delhi-110025, India

Email:miqureshi_delhi@yahoo.co.in, mahvishali37@gmail.com, dlshdhmd4@gmail.com,

saimajabee007@gmail.com

(Received : February 05, 2021 ; Revised : August 26,2021)

53-57 [Download]

8. THE SUMUDU TRANSFORM ON DISCRETE TIME SCALES


By

Javid Ahmad Ganiea,* and Renu Jaina,b

aSchool of Mathematics and Allied Sciences, Jiwaji University Gwalior-474011, India.

bDevi Ahilya Vishwavidyalaya, Indore-452001, India.

Email:ganiejavid111@gmail.com*, renujain3@rediffmail.com

(Received : February 24,2021 ; Revised : April 18, 2021 ; In final form : December 26, 2021)

58-67 [Download]

9. SOME PROPERTIES OF UNIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS DEFINED BY MITTAG- LEFFLER FUNCTION


By

Pasunoori Srinivasulu

Department of Mathematics, Rajeev Gandhi University of Knowledge Technologies,

IIIT, Basar, Nirmal-504 107. T.S., India.

Email:srinivaspasupuleti12@gmail.com

(Received: March 03, 2021; Revised in format : March 28, 2021; In final form: October 29, 2021)

68-73 [Download]

10. IS ZERO DIFFERENT?


By

Kanta Prasad Sinha, Retd. IAS

Independent Researcher, M-25 (LGF), Kalkaji, New Delhi-110019

Email:kantoprasad@gmail.com (Received : March 14, 2021;

Revised : October 12, 2021; In final form : December 29, 2021)

74-88 [Download]

11. SOME GROWTH PROPERTIES OF SPECIAL TYPE OF DIFFERENTIAL POLYNOMIAL GENERATED BY ENTIRE AND MEROMORPHIC FUNCTIONS ON THE BASIS OF THEIR RELATIVE (p, q, t)L-th


By

Tanmay Biswasa , Ritam Biswas2 and Chinmay Biswas3

1Rajbari, Rabindrapally, R. N. Tagore Road, P.O. Krishnagar, Dist.-Nadia- 741101, West Bengal, India

2Department of Mathematics, Krishnath College, P.O.- Berhampore, Dist.- Murshidabad-742101, West Bengal, India

3Department of Mathematics, Nabadwip Vidyasagar College, Nabadwip, Dist.- Nadia-741302, West Bengal, India

Email:tanmaybiswas_math@rediffmail.com, ritamiitr@yahoo.co.in,chinmay.shib@gmail.com

(Received : March 16,2021 ; Revised in format: March 24, 2021; Revised in final form : October 03, 2021)

89-101 [Download]

12. CERTAIN GENERAL DOUBLE-SERIES IDENTITIES WITH THEIR APPLICATIONS


By

Chaudhary Wali Mohd., M. I. Qureshi and M. Kashif Khan

Department of Applied Sciences and Humanities, Faculty of Engineering and Technology

Jamia Millia Islamia (A Central University), New Delhi-110025 (India)

Email:miqureshi_delhi@yahoo.co.in; chaudhary.walimohd@gmail.com; md.kashifkhan85@gmail.com

(Received: March 30, 2021; Revised : April 22, 2021)

102-112 [Download]

13. FRACTIONAL KINETIC EQUATIONS INVOLVING THE MITTAG-LEFFLER (p, s, k) FUNCTION VIA SUMUDU TRANSFORM


By

1Meena Kumari Gurjar, 2Preeti Chhattry and 3Subhash Chandra Shrivastava

1Department of Mathematics and Statistics

JNV University Jodhpur-342001, Rajasthan, India

2C.V. Raman University Kota, Bilaspur-495113, Chhattisgarh, India

3Rungta College of Engineering and Techonology, Bhilai-490024, Chhattisgarh, India.

Email:mailto:meenanetj@gmail.com, preetichhattry@gmail.com, subhash2911@rediffmail.com

(Received: April 03,2021 ; Revised in final form : May 27, 2021)

113-119[Download]

14. EXISTENCE AND UNIQUENESS OF COMMON FIXED POINT FOR TWO MAPPINGS IN RECTANGULAR METRIC SPACES AND RECTANGULAR b METRIC SPACES


By

Dileep Kumar Sharma1 and Jayesh Tiwari2

1Department of Mathematics,

Government Polytechnic College, Barwani-451551, Madhya Pradesh, India

Department of Technical Education, Bhopal-462004, Madhya Pradesh, India

Email:dileepk.sharmadec1972@gmail.com

2Department of Computer Science,

Shri Vaishnav Institute of Management, Devi Ahilya University,

Indore-452009, Madhya Pradesh, India

Email:jayesh_tiwari2005@yahoo.com

(Received : May 20, 2021; In format : June 06, 2021; Final form : August 17, 2021)

120-129 [Download]

15.SUBCLASS OF HARMONIC UNIVALENT FUNCTIONS DEFINED BY DIFFERENTIAL OPERATOR


By

D. D. Bobalade1 and N. D. Sangle2

1Department of Mathematics, Shivaji University, Kolhapur-416004, Maharashtra, India

2Department of Mathematics, D.Y. Patil College of Engineering and Technology, Kasaba Bawada, Kolhapur-416006, Maharashtra, India Email:dnyaneshwar.boblade@gmail.com, navneet_sangle@rediffmail.com

(Received: June 08, 2021; Revised: July 12, 2021; In Final form : August 16, 2021)

130-136 [Download]

16. SOME REMARKS ON THE ASYMPTOTIC BEHAVIOR OF THE SOLUTION SET IN LINEAR OPTIMIZATION


By

J. N. Singh*1 , M. Shakil2 and D. Singh3

*1Department of Mathematics and Computer Science, Barry University, Miami Shores, Florida 33161, USA

2Department of Mathematics, Miami-Dade College, Hialeah, FL 33012, USA

3Department of Mathematics, Ahmadu Bello University Zaria, Nigeria

Email:jsingh@barry.edu, mshakil@mdc.edu and mathdss@yahoo.com

(Received : August 15, 2021 ; In format : August 22, 2021 ; Revised in final form : October 12, 2021)

137-142 [Download]

17. SOME INFERENCES ON OFFSET NORMAL DISTRIBUTION: PROPERTIES AND CHARACTERIZATIONS


By

M. Ahsanullah, M. Shakil and Ahmed M. T. Abd El-Bar

Professor Emeritus, Department of Management Sciences, Rider University, Lawrenceville, NJ 08648, USA

Department of Mathematics, Liberal Arts and Sciences, Miami Dade College, Hialeah, FL 33024, USA

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Email:ahsan@rider.edu, mshakil@mdc.edu, ahmed.abdelbar@science.tanta.edu.eg

(Received : August 15,2021 ; In format : August 25, 2021 ; Revised in final form : September 26,2021)

143-151 [Download]

18. SPACE OF INVARIANT BILINEAR FORMS UNDER REPRESENTATION OF A GROUP OF ORDER 8


By

Dilchand Mahto and Jagmohan Tanti

Department of Mathematics, Central University of Jharkhand, Ranchi- 835205, Jharkhand, India

Department of Mathematics, Babasaheb Bhimrao Ambedkar University, Lucknow-226025, Uttar Pradesh, India

Email:dilchandiitk@gmail.com, jagmohan.t@gmail.com

(Received : August 19, 2021; In format : September 18, 2021; Revised in final form : October 07, 2021)

152-160 [Download]

19. ON APPROXIMATION OF CONTINUOUS FUNCTION IN THE HöLDER METRIC BY ( C, 1)[F, dn] MEANS OF ITS FOURIER SERIES


By

H. L. Rathore1, U. K. Shrivastava2 and Lakshmi Narayan Mishra3

1Department of Mathematics, Government College Pendra, Bilaspur- 495119, Chhattisgarh, India

Corresponding author:hemlalrathore@gmail.com

2Department of Mathematics, Government E.R. Rao Science PG College, Bilaspur – 495001, Chhattisgarh, India

Email:profumesh18@yahoo.co.in

3Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology (VIT), University, Vellore- 632014, Tamil Nadu, India Email:lakshminarayanmishra04@gmail.com

(Received: August 01, 2021; In format : August 27, 2021; Revised in final form : October 23, 2021)

161-167 [Download]

20. FRACTIONAL INTEGRAL OPERATORS IN RELATIONSHIP WITH R-FUNCTION


By

Naseer Ahmad Malik¹ , Farooq Ahmad² and D. K. Jain³

¹Department of Mathematics

Government Degree College Sumbal, Sonawari, Bandipora-193501, Jammu and Kashmir, India

²Department of Mathematics

Government College for Women, Nawakadal-190001, Jammu and Kashmir, India

³Department of Mathematics

Madhav Institute of Technology and Science, Gwalior-474005, Madhya Pradesh, India

Email:drnaseerulhassan@gmail.com, sheikhfarooq85@gmail.com, jain_dkj@yahoo.co.in

(Received : June 06,2020; Revised : October 06,2021 ; In final form : October 26,2021)

168-172 [Download]

21. ℵ-FUNCTION AND PERSISTENCE OF EQUILIBRIUM STATES IN BIOLOGICAL SYSTEMS


By

Harish Shukla¹ , Divya Dubey², Rajeev Shrivastava³ and P. P. Mishra4

¹,²Department of Mathematics, A. P. S. University, Rewa-486001, Madhya Pradesh, India

³Department of Mathematics, Government Indira Gandhi Home Science College, Shahdol- 484001, Madhya Pradesh, India

4Department of Mathematics, Government Postgraduate College, Panna-488001, Madhya Pradesh, India

Email:harish007shukla@gmail.com, divyaranusdl@gmail.com, rajeevshri18@gmail.com, mishrapp@yahoo.com.

(Received: March 31, 2021; Revised: in Format : April 23, 2021; Revised in final form : October 26, 2021 )

173-177 [Download]

22. THE STUDY ON ITERATED ORDER OF ITERATED ENTIRE FUNCTIONS


By

Ratan Kumar Dutta

Department of Mathematics

Rishi Bankim Chandra College, Naihati - 743165, West Bengal, India

Email: ratan_3128@yahoo.com

(Received : December 17, 2020 ; Revised : May 18, 2021; In final form : November 07, 2021)

178-184 [Download]

23. BILATERAL GENERATING FUNCTION FOR Pαn(x; h) AND Qαn(x; h)


By

1Lakshmi Narayan Mishra, 2Rakesh Kumar Singh and 3Shiv Kant Tiwari

1Department of Mathematics, School of Advanced Sciences,

Vellore Institute of Technology (VIT) University, Vellore 632014, Tamil Nadu, India

2Department of Mathematics, Jagdam College Chapra, Constitute unit of J. P. University, Chapra 841301, Bihar, India

3Department of Science and Humanities, Lukhdhirji Engineering College, Morbi-363642, Gujarat, India Email:lakshminarayanmishra04@gmail.com, rakeshkumarsingh117@gmail.com, shivkant.math@gmail.com

(Received: September 10, 2020; In format: September 14, 2020; Revised in final form : November 02, 2021)

185-191 [Download]

24. GENERALIZED COMMON FIXED POINT THEOREMS FOR SIX SELF MAPS USING COMMON (E.A.) AND COMMON (CLR) PROPERTIES IN COMPLEX-VALUED METRIC SPACES


By

Akash Singhal

Research Scholar MGCGV Chitrakoot, (Satna)-485001, Madhya Pradesh, India

Email:akashsinghal78@gmail.com

(Received : January 12, 2021 ; In format : February 10, 2021 ; Finally Revised : November 07, 2021)

192-198 [Download]

25. MEASURE OF CENTRAL TENDENCY APPROACH FOR SOLVING FUZZY TRANSPORTATION PROBLEM


By

Deepak Kumar1 and Jitendra Singh2

1Raj Rishi Bhartrihari Matsya University Alwar 301001, Rajasthan, India.

2Dept of Mathematics, R.R. College, Alwar 301001, Rajasthan, India.

Email:deepakvaishnav565@gmail.com, jsambesh@gmail.com

(Received : February 25, 2021; Revised in final form :November 08,2021 )

199-205 [Download]

26. SOME SUMMATION FORMULAS FOR DOUBLE HYPERGEOMETRIC FUNCTIONS OF SRIVASTAVA-DAOUST HAVING ±1 ARGUMENTS


By

M. I. Qureshi, Bilal Ahmad Bhat* and Tafaz ul Rahman Shah

Department of Applied Sciences and Humanities

Faculty of Engineering and Technology Jamia Millia Islamia (A Central University), New Delhi-110025, India

Email:miqureshi_delhi@yahoo.co.in, tafazuldiv@gmail.com

*Corresponding author: bilalj102102@gmail.com

(Received : September 21, 2021; Revised : November 15, 2021)

206-214 [Download]

27. CERTAIN IDENTITIES INVOLVING GENERAL DOUBLE HYPERGEOMETRIC FUNCTIONS OF EXTON


By

Ashish Arora, Saurabh Saxena, Ashish Prakash

Department of Applied Sciences and Humanities, ABES Engineering College, Campus-1, 19th KM Stone, NH 24,

Ghaziabad-201009, Uttar Pradesh, India

Email:ashish.arora@abes.ac.in

(Received : July 09, 2021; Revised in final form : December 21, 2021)

215-218 [Download]

28. FIXED POINT THEOREMS FOR THREE FUNCTIONS ON CONTRACTION AND EXPANSIVE MAPPING IN RECTANGULAR b-METRIC SPACES


By

Dileep Kumar Sharma1 and Jayesh Tiwari 2

1Department of Mathematics, Government Polytechnic College, Mandsaur-458001, Madhya Pradesh, India

2Department of Computer Science, Shri Vaishnav Institute of Management, Devi Ahilya University, Indore-452009,

Madhya Pradesh, India

Email:dileepk.sharmadec1972@gmail.com, jayesh_tiwari2005@yahoo.com

(Received : October 23, 2021 ; Revised : November 17, 2021)

219-227 [Download]

29. GENERALIZED RELATIVE TYPE (α, β) AND GENERALIZED RELATIVE WEAK TYPE (α, β) ORIENTED SOME GROWTH ANALYSIS OF COMPOSITE p-ADIC ENTIRE FUNCTIONS


By

Tanmay Biswas1 and Chinmay Biswas2

1Rajbari, Rabindrapally, R. N. Tagore Road, P.O. Krishnagar, Dist. Nadia-741101, West Bengal, India

2Department of Mathematics, Nabadwip, Vidyasagar College, Nabadwip, Dist. Nadia-741302, West Bengal, India Email:tanmaybiswas_math@rediffmail.com, chinmay.shib@gmail.com

(Received : July 23, 2021; In format : September 15, 2021; Revised : November 20, 2021)

228-236 [Download]

30. COEFFICIENT PROBLEMS FOR THE SUBCLASSES OF SAKAGUCHI TYPE FUNCTIONS ASSOCIATED WITH SINE FUNCTION


By

Gagandeep Singh1 and Gurcharanjit Singh2

1Department of Mathematics, Khalsa College, Amritsar-143001, Punjab, India

2Department of Mathematics, GNDU College, Chungh-143304, Punjab, India

Email:kamboj.gagandeep@yahoo.in, dhillongs82@yahoo.com

(Received : June 22, 2021 ; Revised in final form : November 29,2021)

237-243 [Download]

31. SEVERAL GENERATING FUNCTIONS OF GENERALIZED FIBONACCI POLYNOMIALS


By

Punit Shrivastava

Dhar Polytechnic College, Dhar-454001, Madhya Pradesh, India

Email:drpunitshri@gmail.com

(Received : November 23, 2021; Revised : December 19, 2021)

244-248 [Download]

32. SET-VALUED OPTIMIZATION PROBLEMS WITH (p, r)-ρ -CONE ARCWISE CONNECTEDNESS


By

Koushik Das

Department of Mathematics, Taki Government College, Taki - 743429, West Bengal, India

Email:koushikdas.maths@gmail.com

(Received : November 01, 2021: Revised : December 24, 2021)

249-260 [Download]

33. DERIVATION OF SOME CONSEQUENCES OF TAYLOR’S THEOREM - A BICOMPLEXIAL APPROACH


By

Debasmita Dutta1, Satavisha Dey2, Sukalyan Sarkar3 and Sanjib Kumar Datta4

1Department of Mathematics, Lady Brabourne College, P-1/2 Suhrawardy Avenue, Benipukur, Dist

Kolkata-700001, West Bengal, India

2Department of Mathematics, Vedanta College, 33A, ShibKristoDaw Lane, Phoolbagan, West Bengal-700054, India

3Department of Mathematics, Dukhulal Nibaran Chandra College, P.O - Aurangabad, Dist - Murshidabad,

West Bengal-742201, India

4Department of Mathematics, University of Kalyani, P.O - Kalyani, Dist - Nadia, West Bengal-741235, India.

Email:debasmita.dut@gmail.com, itzmesata@gmail.com, sukalyanmath.knc@gmail.com, sanjibdatta05@gmail.com

(Received: August 01, 2021; In format: November 03, 2021; Revised: November 22, 2021;

In final form : December 29, 2021)

261-273 [Download]

34. A COMMON FIXED POINT THEOREM FOR WEAKLY COMPATIBLE MAPPINGS


By

N. Chandra1 , Bharti Joshi2 , M. C. Arya3 and Mahesh C. Joshi4

1Department of Mathematics, S. N. S. Government Postgraduate College, Narayan Nagar, Pithoragarh-262550, Uttarakhand, India

2,4 Department of Mathematics, D. S. B. Campus, Kumaun University, Nainital-263002, Uttarakhand, India

3Department of Mathematics, B. S. R. Government Degree College, Rikhanikhal, Pauri-246179 Garhwal, Uttarakhand, India Email:cnaveen329@gmail.com, bhartijoshi20592@gmail.com, mcarya1986@gmail.com, mcjoshi69@gmail.com

(Received : October 29, 2021; Revised : November 15, 2021; In final form : December 30, 2021)

274-280 [Download]